Translator Disclaimer
February 2018 Arithmetic identities for class regular partitions
Hiroshi MIZUKAWA, Hiro-Fumi YAMADA
Hokkaido Math. J. 47(1): 205-221 (February 2018). DOI: 10.14492/hokmj/1520928067

Abstract

Extending the notion of $r$-(class) regular partitions, we define $(r_{1},\dots,r_{m})$-class regular partitions. Partition identities are presented and described by making use of the Glaisher correspondence.

Citation

Download Citation

Hiroshi MIZUKAWA. Hiro-Fumi YAMADA. "Arithmetic identities for class regular partitions." Hokkaido Math. J. 47 (1) 205 - 221, February 2018. https://doi.org/10.14492/hokmj/1520928067

Information

Published: February 2018
First available in Project Euclid: 13 March 2018

zbMATH: 06853598
MathSciNet: MR3773732
Digital Object Identifier: 10.14492/hokmj/1520928067

Subjects:
Primary: 05E10
Secondary: 05E05

Rights: Copyright © 2018 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • February 2018
Back to Top